# SDR C2XA02IA215

- Difficulty date: October 5, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: M8353616022L
- Condition: Intermittent
- Location: Rt.Relay Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3959,THE CREW NOTED THAT THE AIRCRAFT HAS A LIGHT TO MODERATE VIBRATION IN CLIMB (290 KIAS) THROUGH CRUISE (320KIAS).  FELT IN FLOORBOARD, AND, SEAT IN COCKPIT.  NO VIBRATION NOTED ON YOKE.  IAH-  MAINTENANCE INSPECTED THE FORWARD INLET AIRFLOW SHUTOFF VALVE,AND, FOUND THE VALVE TO BE INTERMITTENT.  REMOVED AND REPLACED RELAY K0039 FOR SHUTOFF VALVE TEMP CONTROL.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
